Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/17005
Title: The cauchy problem for the multi-time ractional diffusion equation
Authors: Pskhu, A. V.
Keywords: mathematics
mathematical analysis
cauchy problem
multi-time equations
diffusion equation
Issue Date: 2015
Citation: Pskhu, A. V. The cauchy problem for the multi-time ractional diffusion equation / A. V. Pskhu // Научные ведомости БелГУ. Сер. Математика. Физика. - 2015. - №17(214), вып.40.-С. 118-120. - Refer.: p. 119.
Abstract: In this work, we study the following problem: find a regular solution и = u(x, y)
URI: http://dspace.bsu.edu.ru/handle/123456789/17005
Appears in Collections:Научные ведомости БелГУ. Сер. Математика. Физика

Files in This Item:
File Description SizeFormat 
Pskhu_The_cauchy.pdf78.62 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.